# SDR DALA2022071104819

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2314989) DURING INSPECTION FOUND CRACK ON FRAME AT SUPPORT BRACKET INBD RIVET HOLE BTW STA 907 AND STRINGERS 8L - 9L. CRACK ON FRAME AT SUPPORT BRACKET INBD RIVET HOLE BTW STA 907 AND STRINGERS 8L - 9L WAS REPAIRED PER AMDS 2526-01236-03A.
